Next Article in Journal / Special Issue
Some Modular Relations Analogues to the Ramanujan’s Forty Identities with Its Applications to Partitions
Previous Article in Journal
On the Content Bound for Real Quadratic Field Extensions
Previous Article in Special Issue
Generating Functions for q-Apostol Type Frobenius–Euler Numbers and Polynomials
Axioms 2013, 2(1), 10-19; doi:10.3390/axioms2010010
Article

Generalized q-Stirling Numbers and Their Interpolation Functions

1,* , 1
 and 2
Received: 21 November 2012; in revised form: 28 January 2013 / Accepted: 31 January 2013 / Published: 8 February 2013
Download PDF [164 KB, uploaded 8 February 2013]
Abstract: In this paper, we define the generating functions for the generalized q-Stirling numbers of the second kind. By applying Mellin transform to these functions, we construct interpolation functions of these numbers at negative integers. We also derive some identities and relations related to q-Bernoulli numbers and polynomials and q-Stirling numbers of the second kind.
Keywords: q-Bernoulli numbers and polynomials; generalized q-Stirling numbers of the second kind; q-zeta function q-Bernoulli numbers and polynomials; generalized q-Stirling numbers of the second kind; q-zeta function
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Export to BibTeX |
EndNote


MDPI and ACS Style

Ozden, H.; Cangul, I.N.; Simsek, Y. Generalized q-Stirling Numbers and Their Interpolation Functions. Axioms 2013, 2, 10-19.

AMA Style

Ozden H, Cangul IN, Simsek Y. Generalized q-Stirling Numbers and Their Interpolation Functions. Axioms. 2013; 2(1):10-19.

Chicago/Turabian Style

Ozden, Hacer; Cangul, Ismail N.; Simsek, Yilmaz. 2013. "Generalized q-Stirling Numbers and Their Interpolation Functions." Axioms 2, no. 1: 10-19.


Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert